Cheap controls for disturbances compensation in hyperbolic delayed systems
by Salma Souhaile; Larbi Afifi
International Journal of Dynamical Systems and Differential Equations (IJDSDE), Vol. 10, No. 6, 2020

Abstract: This work applies to the remediability problem for a class of hyperbolic perturbed systems with constant or time-varying delays. With a convenient choice of input operator (control) and through the observation (output), we show how to remedy the effect of any disturbance f on the considered system. We give the main properties and characterisations of the concept according to the delay. Then, under the appropriate hypothesis, we prove how to find the optimal control ensures the compensation of a disturbance using the corresponding observation only. The usual case of actuators and sensors is examined. An application and numerical results for a one-dimensional wave equation with delay are also presented.

Online publication date: Tue, 02-Feb-2021

The full text of this article is only available to individual subscribers or to users at subscribing institutions.

Existing subscribers:
Go to Inderscience Online Journals to access the Full Text of this article.

Pay per view:
If you are not a subscriber and you just want to read the full contents of this article, buy online access here.

Complimentary Subscribers, Editors or Members of the Editorial Board of the International Journal of Dynamical Systems and Differential Equations (IJDSDE):
Login with your Inderscience username and password:

    Username:        Password:         

Forgotten your password?

Want to subscribe?
A subscription gives you complete access to all articles in the current issue, as well as to all articles in the previous three years (where applicable). See our Orders page to subscribe.

If you still need assistance, please email